How Do Jaw Fillers Make Your Face Look Thinner?

In the world of beauty enhancement, there are few options as popular and controversial as do botox treatments to tighten the face. Popular for decades, this procedure involves injecting a chemical that paralyzes the muscles at the base of the skull to give you a less wide, more angular appearance. In recent years, people have been seeking alternative remedies that can do the same thing but without all the controversy.

Fillers such as Juvederm and Restylane have traditionally been used to treat a variety of facial conditions, including facial wrinkles, sagging skin, and jaw pain and discomfort. These substances have been used for decades in the US, and despite recent controversies, they have provided an effective treatment to patients suffering from a wide range of conditions. Unfortunately, they have also been associated with serious side effects. Such complications include allergic reactions to components, excessive swelling, and even the slight destruction of facial bone.

Fortunately, alternatives to traditional cosmetic treatments have become available that can do much to improve the appearance of patients’ faces while addressing specific problems like drooping eyelids and crooked teeth. Cosmetic fillers are no longer reserved for severe conditions and can be used to correct minor imperfections like loose skin or too much fat. And because they are considered less risky than invasive procedures, they are also becoming more readily adopted by patients. Do botox and injectable fillers make your face look thinner? This may still be subject to debate, but the facts show that these procedures are now much safer than they were before.

When used properly, do jaw fillers make your face look thinner by temporarily paralyzing the muscles underneath your chin. Since it does not require any surgery, you do not have to fear any long term health risks. The fillers do not change your appearance permanently; they only encourage you to wear your hair fuller in areas where it is thin. In most cases, the fillers last between two and eight months, but some people experience improvement faster.

Even if you choose to have your face done using injectable filler, you should be aware of its possible side effects. If you become ill during or after treatment, your physician may prescribe medication to treat the withdrawal symptoms. You may also need to be careful about the foods you eat since the medication is derived from plants and other protein-based substances. These substances may affect the rest of your body, and you could even experience nausea or dizziness if you cannot eat properly while recovering. If you notice any of these symptoms, talk to your doctor immediately.

As with any medical treatment, do not try to do this procedure without the advice of your physician. You should also know what to do if you develop an allergic reaction to the filler. Be sure to use the cleanest products when preparing to have filler injections because they can cause serious skin infections if they are not used correctly. Finally, be sure to consult with your cosmetic surgeon to determine what type of results you would like to achieve.